Shinshu University HOMEJAPANESEAccess / Campus Map

Shinshu University Researcher DirectoryShinshu University Researcher Directory

Search by Researcher / Research Field
Search by Category

XIE Bin

Academic OrganizationAcademic Assembly School of Science and Technology Institute of ScienceTEL
Education and Research OrganizationFaculty of Science Department of MathematicsFAX
PositionAssociate ProfessorMail Address
AddressAsahi 3-1-1, Matsumoto, NaganoWeb sitehttp://math.shinshu-u.ac.jp/~bxie/

Profile

Research Field
Stochastic Analysis
Stochastic Partial Differential Equatoin
Academic Societies
Academic Societies
The Mathematical Society of Japan
Academic Background
Graduate School
(Mathematical Science , The University of Tokyo) , 2008
Research Career
Research Career
2014- , Faculty of Science, Shinshu University(Associate Professor)
2012-2014 , Faculty of Science, Shinshu University(Associate Professor)
2008-2012 , Young Researcher Empowerment Project (Assistant Professor)

Research

Books, Articles, etc.
Books
確率偏微分方程式
岩波書店 2019(Mar. 15)
Author:舟木 直久, 乙部 厳己, 謝 賓


Articles
Wang's Harnack inequalities for space-time white noises driven SPDEs with two reflecting walls and their applications
J. Math. Anal. Appl. 469,469(2):568–593 2019
Author:M. Niu, B. Xie


Hypercontractivity for space–time white noise driven SPDEs with reflection
J. Differential Equations,266(9):5254–5277 2019
Author:B. Xie


Intermittency for stochastic partial differential equations driven by strongly inhomogeneous space-time white noises
J. Differential Equations,264(2):1050–1079 2018
Author:B. Xie


Some effects of the noise intensity upon non-linear stochastic heat equations on [0,1]
Stochastic Process. Appl.,126(4):1184–1205 2016
Author:B. Xie


Fluctuations in an evolutional model of two-dimensional Young diagrams
Stochastic Process. Appl.,123(2):1229–1275 2013
Author:T. Funaki, M. Sasada, M. Sauer, B Xie


Impulsive noise driven 1-dimensional higher order fractional partial differential equations
Stochastic Analysis and Applications,30:122-145 2012
Author:B. Xie


Impacts of Gaussian noises on the blow-up times of nonlinear stochastic partial differential equations
Nonlinear Analysis: Real World Application,13(3):1346-1352 2012
Author:M. Niu, B. Xie


Uniqueness of Invariant Measures of Infinite Dimensional Stochastic Differential Equations Driven by Levy Noises
,36(1):35-66 2012
Author:B. Xie


On a Burgers type nonlinear equation perturbed by a pure jump Levy noise in
,136(5):484-506 2012
Author:J-L. Wu, B. Xie


Regularity of a fractional partial differential equation driven by space-time white noise
Proc. Amer. Math. Soc,138(4):1479-1489 2010
Author:M. Niu, B. Xie


A stochastic heat equation with the distributions of Lévy processes as its invariant measures.
Stochastic Process. Appl.,119(2):307-326 2009
Author:T. Funaki, B. Xie

Research Activities
Overseas Research Fellowship
2010-2010 , ニュートン数理科学研究所